# SDR 99ZZZX590

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22PA
- Make and model: Beech B24R
- Aircraft serial: MC223
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic System
- Part time: 3,098 hours
- Component: Prestolite
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO RETRACT COMPLETELY.  GEAR WOULD NOT EXTEND OR RETRACT WITH ELECTRO HYDRAULIC SYSTEM.  GEAR EXTENDED WITH EMERGENCY EXTENSION SYSTEM.  HYDRAULIC PUMP ASSY MOTOR INOPERATIVE.  SUBMITTER SUGGESTED CLOSER INSPECTION OF BRUSHES AT ANNUAL INSPECTION.
